# SDR VNAA0503003

- Difficulty date: March 3, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 1,265 hours, 1,222 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW OF FLIGHT 2396 REPORTED THAT THE FLAPS FAILED AT ZERO DEGREES ON APPROACH TO BTV.  THE CREW DECLARED AN EMERGENCY, PREPPED THE CABIN, AND MADE AN UNEVENTFUL ZERO FLAP APPROACH AND LANDING AT BTV.  CONTRACT MAINTENANCE RESET THE FLAP CONTROL UNIT IAW RSSL00-001.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
